# SDR ABXA9700007

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47148
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF AND RAISING THE GEAR, HEARD BANGING SOUND COMING FROM THE NOSE WHEEL WELL.  RECYCLED THE GEAR, SAME SOUND, TOOK THIS TO MEAN A GEAR DOOR WAS UNABLE TO LATCH CLOSED.  CONTINUED ON TO TRI WITH THE GEAR EXTENDED SINCE THAT SEEMED TO LOCK THE DOOR IN PLACE.  SUSPECT NOSE GEAR DOOR NOT LATCHED PROPERLY.  CLEANED AND LUBED, GROUND OPS CHECKED GOOD IAW DC-9 MM 32-20.
